Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 24, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Sep 16, 2020, 10:16 AM EDT for Gadsden County, Florida. It was in force for 13 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2020, 10:16 AM EDT (14:16 UTC)
- Expired
- Sep 16, 2020, 11:15 PM EDT
- In force
- 13 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Gadsden County, FL
The radar
The Tallahassee radar (KTLH), 43 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 1:19 PM EDT | FLASH FLOOD | 3 Wnw Bloxham, FL | PAT THOMAS PKWY 2 MILES SOUTH OF HOPKINS LANDING IS UNDERWATER. |
| Sep 16, 4:53 PM EDT | FLASH FLOOD | 3 Sse Sawdust, FL | PORTION OF CANE CREEK RD WAS WASHED OUT DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 183 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
354
WGUS52 KTAE 161416
FFWTAE
FLC039-162215-
/O.NEW.KTAE.FF.W.0024.200916T1416Z-200916T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1016 AM EDT Wed Sep 16 2020
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Gadsden County in Big Bend Florida...
* Until 615 PM EDT Wednesday.
* At 1016 AM EDT, Doppler radar indicated heavy rain moving into the
warned area. Flash flooding is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Quincy, Greensboro, Chattahoochee, Gretna, Sawdust, Douglas City,
Hardaway, Juniper, Mount Pleasant, Wetumpka, Santa Clara,
Sycamore, Rosedale, Quincy Airport, Hardin Heights and River
Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3070 8452 3043 8456 3041 8459 3041 8463
3039 8465 3039 8468 3042 8468 3042 8471
3046 8471 3046 8478 3052 8478 3052 8482
3053 8482 3053 8488 3061 8488 3061 8493
3062 8490 3066 8489 3070 8486 3071 8486
FLASH FLOOD...RADAR INDICATED
$$
42-DVD2 follow-up statements
449
WGUS72 KTAE 161538
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
1138 AM EDT Wed Sep 16 2020
FLC039-162215-
/O.CON.KTAE.FF.W.0024.000000T0000Z-200916T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gadsden FL-
1138 AM EDT Wed Sep 16 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT THIS
EVENING FOR GADSDEN COUNTY...
At 1138 AM EDT, Doppler radar indicated heavy rain across the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Quincy, Greensboro, Chattahoochee, Gretna, Sawdust, Douglas City,
Hardaway, Juniper, Mount Pleasant, Wetumpka, Santa Clara,
Sycamore, Rosedale, Quincy Airport, Hardin Heights and River
Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3070 8452 3043 8456 3041 8459 3041 8463
3039 8465 3039 8468 3042 8468 3042 8471
3046 8471 3046 8478 3052 8478 3052 8482
3053 8482 3053 8488 3061 8488 3061 8493
3062 8490 3066 8489 3070 8486 3071 8486
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
42-DVD396
WGUS52 KTAE 162149
FFWTAE
FLC039-170315-
/O.EXT.KTAE.FF.W.0024.000000T0000Z-200917T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
549 PM EDT Wed Sep 16 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Gadsden County in Big Bend Florida...
* Until 1115 PM EDT.
* At 549 PM EDT, Doppler radar indicated heavy rain across the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Quincy, Greensboro, Chattahoochee, Gretna, Sawdust, Douglas City,
Hardaway, Juniper, Mount Pleasant, Wetumpka, Santa Clara,
Sycamore, Rosedale, Quincy Airport, Hardin Heights and River
Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3070 8452 3043 8456 3041 8459 3041 8463
3039 8465 3039 8468 3042 8468 3042 8471
3046 8471 3046 8478 3052 8478 3052 8482
3053 8482 3053 8488 3061 8488 3061 8493
3062 8490 3066 8489 3070 8486 3071 8486
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 6:26 AM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Sep 16, 6:26 AM EDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
626 AM EDT Wed Sep 16 2020
.AVIATION...
[Through 12Z Thursday]
Hurricane Sally made landfall in southern Alabama this morning. The
official track from NHC has Sally moving into southern and
southeast Alabama Wednesday night. Expect a continuance of low
MVFR and IFR in rain and isold storms this period, especially from
TLH-ABY and westward. Winds will also increase and be gusty
through the day; higher wind speeds will be closer to the track
(ECP and DHN) and in heavier rain bands on the east side of the
center.
&&
.PREV DISCUSSION [426 AM EDT]...
.NEAR AND SHORT TERM [Through Tonight]...
Hurricane Sally continues to move slowly to the north and
northeast at around 2 MPH, although it appears to have gained a
little speed and a landfall along the Alabama coast is close at
hand. It has been steadily raining over our western Florida
panhandle counties where flash flood warnings continue into the
morning hours. A mesonet site reported over 11 inches of rainfall
in southern Walton county after 2 AM ET. A gust of 43 mph was
reported at ECP airport last evening. Many special marine warnings
were issued for waterspouts overnight as well as several tornado
warnings issued just inland and along the coast of the FL
panhandle into Bay and Gulf counties.
The track of Sally will slowly move north and northeast into
southeast Alabama Wednesday night. The heaviest of rainfall will
continue in our FL panhandle and SE AL counties with lesser
amounts east of the Flint and Apalachicola rivers. Localized storm
total rainfall amounts up to 20 inches through Thursday night
with potentially catastrophic flooding possible; more on hydro in
the section below.
Tropical storm force winds will be felt across western Florida
panhandle and southeast Alabama today and tonight. This, coupled
with moist soils and heavy rainfall, could lead to down trees and
powerlines and power outages.
The tornado threat will continue today east of the center which
will encompass much of the area. SPC has a bulk of the area in a
slight risk from Panama City to Dothan to Albany to Tallahassee.
Would expect to have more of a tornado threat beginning this
morning with destabilization.
For a list of active watches, warnings, and advisories, please
scroll to the bottom of this discussion product.
.LONG TERM [Thursday Through Wednesday]...
Sally will keep moving northeastward into central Georgia later
Thursday and into the Carolinas Friday. Will keep high rain
chances for this time period but overall amounts will begin to
decrease some. Sally will merge with a frontal boundary later
Friday and Saturday as it heads into the Atlantic. That front and
northwest winds will filter in for the weekend with some
overrunning cloud and rainfall through the weekend. A punch of dry
air will push that front south and east at the beginning of the
next work week. If that solution holds, highs should only reach
the upper 70s throughout the weekend into early next week with
abundant cloud cover and on and off rain chances.
.MARINE...
Hurricane Sally will continue tracking slowly
northward tonight and is forecast to make landfall west of our
local waters Wednesday morning. Dangerous boating and beach
conditions will continue through mid-week, especially across
west of the Ochlocknee River.
.FIRE WEATHER...
Hurricane Sally will move ashore this morning in southern Alabama
and move northeast into central Georgia by Thursday evening.
Rainfall will continue with increased transport winds and high
dispersions closer to the circulation as it moves northeast.
.HYDROLOGY...
POTENTIALLY CATASTROPHIC FLOODING POSSIBLE IN THE WESTERN FLORIDA
PANHANDLE INTO EXTREME SOUTHEAST ALABAMA THROUGH THURSDAY NIGHT.
Over the past 48 hours, 4 to 8 inches of rainfall has fallen in
the western Florida panhandle closer to the coast with decreasing
rainfall amounts towards southeast Alabama and southern Georgia.
An eleven inch rainfall amount was reported in southern Walton
county overnight. Rainfall amounts through Thursday night west of
the Flint and Apalachicola rivers will average another 5 to 10
inches with locally higher amounts. Isolated storm total amounts
of 20 inches are certainly possible in the western Florida
panhandle into extreme southeast Alabama. Rainfall amounts will
decrease east of the aforementioned rivers.
Rivers will begin to rise towards flood stage through the next
week, especially those along and downstream of the track of Sally
as it moves further inland. Currently, warnings are issued for the
Choctawhatchee at Bruce, Pea at Ariton and Shoal at Mossy Head.
Expect more rises into flood in these basins and additional basins
with time.
Upgraded the coastal flood advisory to a storm surge warning for
2-4 ft surge at the coast in Walton and Bay counties. Further
along the coast, no changes needed with 1-3 feet still expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 82 74 85 71 85 / 90 90 80 50 50
Panama City 82 76 85 73 86 / 100 90 70 40 40
Dothan 77 71 80 68 82 / 90 90 80 40 40
Albany 77 73 82 71 81 / 90 90 90 50 50
Valdosta 82 73 84 71 84 / 70 70 90 40 60
Cross City 85 74 86 74 87 / 70 70 80 50 60
Apalachicola 83 77 85 74 85 / 90 90 80 50 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
Holmes-Inland Bay-Inland Franklin-Inland Gulf-Jackson-
Liberty-North Walton-South Walton-Washington.
Tropical Storm Warning for Calhoun-Central Walton-Coastal Bay-
Coastal Gulf-Holmes-Inland Bay-Inland Gulf-Jackson-North
Walton-South Walton-Washington.
High Rip Current Risk through Thursday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Coastal Flood Advisory until 8 PM EDT /7 PM CDT/ this evening
for Coastal Bay-Coastal Gulf.
High Surf Advisory until 2 AM EDT /1 AM CDT/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
Coastal Flood Advisory until 8 PM EDT Thursday for Coastal Dixie-
Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla.
Storm Surge Warning for South Walton.
GA...Flash Flood Watch through Thursday morning for Baker-Calhoun-
Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell.
AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
Geneva-Henry-Houston.
Tropical Storm Warning for Coffee-Dale-Geneva-Henry-Houston.
GM...Flash Flood Watch through Thursday morning for Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM.
Tropical Storm Warning for Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
Beach to Apalachicola FL out 20 NM-Coastal waters from
Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 2 PM EDT Thursday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Franck
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Local storm report, Sep 16, 9:59 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 AM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM FLASH FLOOD 5 E CALLAWAY 30.15N 85.50W
09/16/2020 BAY FL DEPT OF HIGHWAYS
REPORT OF STATE RD 22 NEAR COUNTY RD 2297
BEING UNDER WATER.
&&
RHLocal storm report, Sep 16, 10:02 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1002 AM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM FLASH FLOOD 1 SSW WAUSAU 30.62N 85.59W
09/16/2020 WASHINGTON FL DEPT OF HIGHWAYS
REPORT OF SR 77 NEAR HILLS DR BEING UNDER
WATER.
&&
RHLocal storm report, Sep 16, 10:07 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1007 AM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM FLASH FLOOD 1 SE LIBERTY 30.81N 86.20W
09/16/2020 WALTON FL DEPT OF HIGHWAYS
REPORT OF US 331 N NEAR CR 192 BEING UNDER
WATER.
&&
RHLocal storm report, Sep 16, 10:11 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM FLASH FLOOD 1 W CHIPLEY 30.78N 85.55W
09/16/2020 WASHINGTON FL DEPT OF HIGHWAYS
REPORT OF US 90 WEST OF HOYT ST BEING UNDER
WATER.
&&
RHLocal storm report, Sep 16, 10:13 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1013 AM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM FLASH FLOOD 2 ESE SPRING HOLLOW 30.58N 85.59W
09/16/2020 WASHINGTON FL DEPT OF HIGHWAYS
REPORT OF SR 77 SOUTH OF MAIN ST BEING UNDER
WATER.
&&
RHLocal storm report, Sep 16, 10:15 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM FLASH FLOOD 1 E MARIANNA 30.77N 85.23W
09/16/2020 JACKSON FL DEPT OF HIGHWAYS
REPORT OF US 90 NEAR MARIANNA BEING UNDER
WATER.
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 8:00 PM EDT | Special Marine Warning | TAE | 30 min | |
| Sep 15, 8:11 PM EDT | Special Marine Warning | TAE | 34 min | |
| Sep 15, 8:36 PM EDT | Special Marine Warning | TAE | 39 min | |
| Sep 15, 8:38 PM EDT | Special Marine Warning | TAE | 37 min | |
| Sep 15, 9:01 PM EDT | Tornado Warning | TAE | Bay | 29 min |
| Sep 15, 9:04 PM EDT | Special Marine Warning | TAE | 26 min | |
| Sep 15, 9:10 PM EDT | Special Marine Warning | TAE | 35 min | |
| Sep 15, 9:48 PM EDT | Special Marine Warning | TAE | 27 min | |
| Sep 15, 10:05 PM EDT | Tornado Warning | TAE | Gulf | 25 min |
| Sep 15, 10:07 PM EDT | Special Marine Warning | TAE | 23 min | |
| Sep 15, 10:10 PM EDT | Tornado Warning | TAE | Franklin, Gulf | 16 min |
| Sep 15, 10:25 PM EDT | Tornado Warning | TAE | Gulf | 10 min |
| Sep 15, 10:30 PM EDT | Special Marine Warning | TAE | 30 min | |
| Sep 15, 10:33 PM EDT | Special Marine Warning | TAE | 27 min | |
| Sep 15, 10:47 PM EDT | Tornado Warning | TAE | Bay | 27 min |
| Sep 15, 10:57 PM EDT | Special Marine Warning | TAE | 33 min | |
| Sep 15, 11:08 PM EDT | Special Marine Warning | TAE | 37 min | |
| Sep 15, 11:24 PM EDT | Storm Surge Warning | TAE | Walton | 21 hr |
| Sep 15, 11:28 PM EDT | Special Marine Warning | TAE | 32 min | |
| Sep 15, 11:34 PM EDT | Tornado Warning | TAE | Bay | 26 min |
| Sep 15, 11:35 PM EDT | Flash Flood Warning | TAE | Gulf | 24 hr |
| Sep 15, 11:44 PM EDT | Tornado Warning | TAE | Bay | 10 min |
| Sep 16, 1:00 AM EDT | Special Marine Warning | TAE | 30 min | |
| Sep 16, 1:28 AM EDT | Special Marine Warning | TAE | 32 min | |
| Sep 16, 1:47 AM EDT | Special Marine Warning | TAE | 28 min | |
| Sep 16, 2:07 AM EDT | Special Marine Warning | TAE | 38 min | |
| Sep 16, 2:23 AM EDT | Tornado Warning | TAE | Bay | 16 min |
| Sep 16, 2:31 AM EDT | Special Marine Warning | TAE | 29 min | |
| Sep 16, 2:34 AM EDT | Tornado Warning | TAE | Bay | 26 min |
| Sep 16, 2:37 AM EDT | Special Marine Warning | TAE | 38 min | |
| Sep 16, 2:52 AM EDT | Tornado Warning | TAE | Bay | 23 min |
| Sep 16, 2:57 AM EDT | Special Marine Warning | TAE | 33 min | |
| Sep 16, 3:09 AM EDT | Tornado Warning | TAE | Bay | 16 min |
| Sep 16, 3:23 AM EDT | Tornado Warning | TAE | Bay | 10 min |
| Sep 16, 4:09 AM EDT | Special Marine Warning | TAE | 36 min | |
| Sep 16, 4:20 AM EDT | Special Marine Warning | TAE | 25 min | |
| Sep 16, 4:33 AM EDT | Tornado Warning | TAE | Bay, Calhoun | 27 min |
| Sep 16, 4:44 AM EDT | Tornado Warning | TAE | Franklin, Gulf, Liberty | 31 min |
| Sep 16, 4:47 AM EDT | Special Marine Warning | TAE | 43 min | |
| Sep 16, 4:59 AM EDT | Tornado Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 31 min |
| Sep 16, 5:22 AM EDT | Special Marine Warning | TAE | 53 min | |
| Sep 16, 5:35 AM EDT | Special Marine Warning | TAE | 25 min | |
| Sep 16, 6:02 AM EDT | Tornado Warning | TAE | Franklin, Gulf | 28 min |
| Sep 16, 6:28 AM EDT | Tornado Warning | TAE | Bay, Calhoun, Jackson, Washington | 13 min |
| Sep 16, 6:31 AM EDT | Tornado Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 29 min |
| Sep 16, 6:33 AM EDT | Special Marine Warning | TAE | 42 min | |
| Sep 16, 6:57 AM EDT | Tornado Warning | TAE | Calhoun, Liberty | 33 min |
| Sep 16, 7:29 AM EDT | Flash Flood Warning | TAE | Calhoun, Jackson | 16 hr |
| Sep 16, 8:14 AM EDT | Tornado Warning | TAE | Calhoun, Liberty | 46 min |
| Sep 16, 8:58 AM EDT | Tornado Warning | TAE | Calhoun, Jackson | 21 min |
| Sep 16, 9:28 AM EDT | Flash Flood Warning | TAE | Liberty | 14 hr |
| Sep 16, 10:56 AM EDT | River Flood Warning | TAE | Holmes, Washington | 8 days |
| Sep 16, 11:11 AM EDT | Flash Flood Warning | TAE | Walton, Washington | 8 hr |
| Sep 16, 11:15 AM EDT | River Flood Warning | TAE | Jackson | 8 days |
| Sep 16, 11:17 AM EDT | River Flood Warning | TAE | Calhoun | 10 days |
| Sep 16, 12:25 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Jefferson, Leon, Wakulla | 95 min |
| Sep 16, 2:05 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 55 min |
| Sep 16, 2:48 PM EDT | Coastal Flood Warning | TAE | Jefferson, Taylor | 23 hr |
| Sep 16, 2:48 PM EDT | Coastal Flood Advisory | TAE | Jefferson, Taylor | 29 hr |
| Sep 16, 3:28 PM EDT | Flash Flood Warning | TAE | Gadsden, Leon | 6 hr |
| Sep 16, 4:15 PM EDT | Tornado Warning | TAE | Jefferson | 30 min |
| Sep 16, 4:25 PM EDT | River Flood Warning | TAE | Wakulla | 66 hr |
| Sep 16, 6:03 PM EDT | Flash Flood Warning | TAE | Jefferson | 4 hr |
| Sep 16, 6:24 PM EDT | Flash Flood Warning | TAE | Holmes, Walton | 6 hr |
| Sep 16, 6:32 PM EDT | Areal Flood Warning | TAE | Bay, Washington | 16 hr |
| Sep 16, 7:29 PM EDT | Special Marine Warning | TAE | 61 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.